MathSciNet Relay Station
MathSciNet bibliographic data
MR2498349 (2010b:34013) 34A34 (34A45)
Yıldırım, Ahmet; Öziş, Turgut Solutions of singular IVPs of Lane-Emden type by the variational iteration method. Nonlinear Anal. 70 (2009), no. 6, 2480–2484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement